# SDR ABXA20211115112

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 67,129 hours, 46,367 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BLOCK OUT C IRS FAULT EICAS MESSAGE AND FAULT LIGHT ON OVERHEAD. AICRAFT RETURNED TO BLOCK AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED C IRS PER MEL 34-21-1C. ALL MX PROCEDURES C/W. PLACARDS INSTALLED. AIRCRAFT RETURNED TO SERVICE.
